Arkiv för Matematik

  • Ark. Mat.
  • Volume 43, Number 1 (2005), 85-112.

Polya's inequalities, global uniform integrability and the size of plurisubharmonic lemniscates

Slimane Benelkourchi, Bensalem Jennane, and Ahmed Zeriahi

Full-text: Open access

Abstract

First we prove a new inequality comparing uniformly the relative volume of a Borel subset with respect to any given complex euclidean ball BCn with its relative logarithmic capacity in Cn with respect to the same ball B. An analogous comparison inequality for Borel subsets of euclidean balls of any generic real subspace of Cn is also proved.

Then we give several interesting applications of these inequalities. First we obtain sharp uniform estimates on the relative size of plurisubharmonic lemniscates associated to the Lelong class of plurisubharmonic functions of logarithmic singularities at infinity on Cn as well as the Cegrell class of plurisubharmonic functions of bounded Monge-Ampère mass on a hyperconvex domain Ω⊂(Cn.

Then we also deduce new results on the global behaviour of both the Lelong class and the Cegrell class of plurisubharmonic functions.

Note

This work was partially supported by the programmes PARS MI 07 and AI.MA 180.

Article information

Source
Ark. Mat., Volume 43, Number 1 (2005), 85-112.

Dates
Received: 18 August 2003
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898870

Digital Object Identifier
doi:10.1007/BF02383612

Mathematical Reviews number (MathSciNet)
MR2134700

Zentralblatt MATH identifier
1092.31005

Rights
2005 © Institut Mittag-Leffler

Citation

Benelkourchi, Slimane; Jennane, Bensalem; Zeriahi, Ahmed. Polya's inequalities, global uniform integrability and the size of plurisubharmonic lemniscates. Ark. Mat. 43 (2005), no. 1, 85--112. doi:10.1007/BF02383612. https://projecteuclid.org/euclid.afm/1485898870


Export citation

References

  • [AT] Alexander, H. J. and Taylor, B. A., Comparison of two capacities in Cn, Math. Z. 186 (1984), 407–417.
  • [BT1] Bedford, E. and Taylor, B. A., A new capacity for plurisubharmonic functions, Acta Math. 149 (1982), 1–40.
  • [BT2] Bedford, E. and Taylor, B. A., Plurisubharmonic functions with logarithmic singularities. Ann. Inst. Fourier (Grenoble) 38 (1988), 133–171.
  • [BJ] Benelkourchi, S. and Jennane, B., Intégrabilité uniforme semi-globale pour une classe de fonctions plurisousharmoniques, C. R. Math. Acad. Sci. Paris 337 (2003), 239–242.
  • [B1] Brudnyi, A., A Bernstein-type inequality for algebraic functions, Indiana Univ. Math. J. 46 (1997), 93–116.
  • [B2] Brudnyi, A., Local inequalities for plurisubharmonic functions, Ann. of Math. 149 (1999), 511–533.
  • [BG] Brudnyi, Yu. A. and Ganzburg, M. I., On an extremal problem for polynomials in n variables, Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), 344–355 (Russian). English trans.: Math. USSR-Izv. 7 (1973), 345–357.
  • [C1] Cegrell, U., Pluricomplex energy, Acta Math. 180 (1998), 187–217.
  • [C2] Cegrell, U., The general definition of the complex Monge-Ampère operator, Ann. Inst. Fourier (Grenoble) 54 (2004), 159–179.
  • [CZ] Cegrell, U. and Zeriahi, A., Subextension of plurisubharmonic functions with bounded Monge-Ampère mass, C. R. Math. Acad. Sci. Paris 336 (2003), 305–308.
  • [CDL] Cuyt, A., Driver, K. A. and Lubinsky, D. S., On the size of lemniscates of polynomials in one and several variables, Proc. Amer. Math. Soc. 124 (1996), 2123–2136,
  • [D] Demailly, J.-P., Potential theory in several complex variables, http://www-fourier.ujf-grenoble.fr/~demailly/lectures.html.
  • [FG] Favre, C. and Guedj, V., Dynamique des applications rationnelles des espaces multiprojectifs, Indiana Univ. Math. J. 50 (2001), 881–934.
  • [Ki] Kiselman, C. O., Ensembles de sous-niveau et images inverses des fonctions plurisousharmoniques, Bull. Sci. Math. 124 (2000), 75–92.
  • [K1] Klimek, M., Pluripotential Theory, Oxford Univ. Press, New York, 1991.
  • [K1] Kolodziej, S., The complex Monge-Ampère equation, Acta Math. 180 (1998), 69–117.
  • [K2] Kolodziej, S., Equicontinuity of families of plurisubharmonic functions with bounds on their Monge-Ampère masses, Math. Z. 240 (2002), 835–847.
  • [L1] Lelong, P., Théorème de Banach-Steinhaus pour les polynômes; applications entières d'espaces vectoriels complexes, in Séminaire P. Lelong (Analyse), Lecture Notes in Math. 205, pp. 87–112, Springer-Verlag, Berlin, 1971.
  • [L2] Lelong, P., Mesures de Malher et calcul de constantes universelles pour les polynômes de N variables, Math. Ann. 299 (1994), 673–695.
  • [Lu] Lundin, M., The extremal PSH for the complement of convex, symmetric subsets of Rn, Michigan Math. J. 32 (1985), 197–201.
  • [P] Plesniak, W., Volume of polynomial lemniscates in Cn, Numer. Algorithms 33 (2003), 415–420.
  • [R] Ransford, T., Potential Theory in the Complex Plane, Cambridge Univ. Press, Cambridge, 1995.
  • [S1] Sadullaev, A., An estimate for polynomials on analytic sets, Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), 524–534, 671 (Russian). English transl.: Math. USSR-Izv. 20 (1983), 493–502.
  • [S2] Sadullaev, A., The extremal plurisubharmonic functions of the unit ball 111-1, Ann. Polon. Math. 46 (1985), 433–437 (Russian).
  • [Si1] Siciak, J., Extremal plurisubharmonic functions in Cn, Ann. Polon. Math. 39 (1981), 175–211.
  • [Si2] Siciak, J., Extremal plurisubharmonic functions and capacities in CN, Sophia Kokyuroku in Math. 14, Sophia University, Tokyo, 1982.
  • [St] Stein, E. M., Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Math. Ser. 43, Princeton Univ. Press, Princeton, NJ, 1993.
  • [T] Tsuji, M., Potential Theory in Modern Function Theory, Chelsea, New York, 1975.
  • [Z] Zahariuta, V. A., Extremal plurisubharmonic functions, orthogonal polynomials and Bernstein-Walsh theorem for analytic functions of several variables, Ann. Polon. Math. 33 (1976), 137–148 (Russian).
  • [Z1] Zeriahi, A., A criterion of algebraicity for Lelong classes and analytic sets, Acta Math. 184 (2000), 113–143.
  • [Z2] Zeriahi, A., Volume and capacity of sublevel sets of a Lelong class of plurisubharmonic functions, Indiana Univ. Math. J. 50 (2001), 671–703.
  • [Z3] Zerahi, A., The size of plurisubharmonic lemniscates in terms of Hausdorff-Riesz measures and capacities, Proc. London Math. Soc. 89 (2004).